MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number D134301RR
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon visual inspection of the received complaint device, no relevant visible damage was detected.The catheter handle/ body, deflection knob, lasso dial, shaft, and distal tip lasso, appeared to be intact.The device was evaluated for curve deflection per ep catheter final inspection procedure.The catheter did not meet the 90 degree curve specification.The device was evaluated per ep catheter/ duc inspection template procedure, measuring the catheter lasso tip when fully dilated and constricted using calibrated dial caliper cal-069.The constricted lasso measured 18.65 mm, failing the lasso specification range tolerance (12.75 mm - 17.25 mm).The dilated lasso measured 27.09 mm, meeting the lasso specification ( 21.25 mm - 28.75 mm).Further inspection revealed the device lasso to be aligned/ centered with the catheter shaft.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.Therefore, the most likely root cause is an improper curve as a result of mishandling/ improper storage subsequent to distribution from stryker.The instructions for use (ifu) state: ¿ inspect the catheter and packaging before opening.The contents of the package are sterile unless the package is opened or damaged.If the package is damaged or if it was opened and the catheter not used, do not use the catheter.¿ remove the catheter from its package and place it in a sterile work area using aseptic technique.¿ inspect the catheter for overall condition and physical integrity.Do not use the catheter if electrodes appear loose or if any damage is noted.If such problems exist, return the catheter and packaging to stryker sustainability solutions.¿ confirm that the thumbknob is pulled back completely before insertion and that the loop-contraction mechanism is not activated, ensuring minimal tension to the nitinol loop.¿ adjust the loop diameter with the handle grip.Contract the loop by rotating the handle to the right, relax/expand the loop by rotating the handle to the left.¿ adjust the radius of curvature as necessary by manipulating the thumbknob.Curve the catheter tip by pushing the thumbknob forward, straighten the catheter tip by pulling the thumbknob back.¿ prior to removal of the catheter, confirm that the thumbknob has been pulled back completely and that the loop is in a fully relaxed position (handle grip rotated fully to the left).Remove the catheter through the guiding sheath and dispose of it in an appropriate manner.Remove the guiding sheath, guidewire and vessel dilator as a unit per its instructions for use.¿ to avoid potential damage to anatomical structures, do not attempt to pull the catheter, or withdraw it into the sheath, with the loop in a contracted position.To minimize tension applied to the nitinol structure, the loop should be fully relaxed (handle grip rotated fully to the left).¿ do not introduce the catheter¿s tip folded into the guiding sheath.¿ catheter is recommended for use with an 8f guiding sheath.Do not use the catheter in conjunction with transeptal sheaths featuring side holes larger than 1.25mm in diameter.¿ until used, the catheter should be stored in its original packaging and in a cool, dry place.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that the catheter was difficult to bend, so we replaced the original with a replacement.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key21566956
Report Number0002090040-2025-00024
Device Sequence Number9601734
Product Code NLH
UDI-Device Identifier00885825011680
UDI-Public00885825011680
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2025
Device Model NumberD134301RR
Device Catalogue NumberD134301RR
Device Lot Number4967626SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown